# SDR NACA2024050300004

- Difficulty date: May 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,093 hours, 20,609 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,320 hours, 1,671 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798269
- Part serial: 680C
- Condition: Failed
- Location: Rt Engine
- Part time: 1,044 hours, 424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG STARTER VALVE LIGHT DOES NOT ILLUMINATE DURING START. REMOVED AND REPLACED R ENGINE START VALVE ASSY PER AMM 80-11-02 DRY MOTORING OPS CHECK GOOD.
